# SDR 99FDEA00152

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 417 76C030-00 RT WING OUTBD AILERON-HINGE CASTING HAS DEEP PITTED CORROSION IN MAGNESIUM CASTING.  REMOVED AND REPLACED CASTING WITH NEW SAND CASTED ALUM CASTING PER DRW BOEING NR 65-12959 AND FASTENERS IAW SRM 51-30-2 AND STANDARD PRACTICE.
